Sufficient Spectral Radius Conditions for Hamilton-Connectivity of k-Connected Graphs

被引:0
|
作者
Qiannan Zhou
Hajo Broersma
Ligong Wang
Yong Lu
机构
[1] Northwestern Polytechnical University,Department of Applied Mathematics
[2] University of Twente,Faculty of EEMCS
[3] Jiangsu Normal University,School of Mathematics and Statistics
来源
Graphs and Combinatorics | 2021年 / 37卷
关键词
-connected graph; Hamilton-connected graph; Spectral radius; 05C50; 05C45; 05C40;
D O I
暂无
中图分类号
学科分类号
摘要
We present two new sufficient conditions in terms of the spectral radius ρ(G)\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\rho (G)$$\end{document} guaranteeing that a k-connected graph G is Hamilton-connected, unless G belongs to a collection of exceptional graphs. We use the Bondy–Chvátal closure to characterize these exceptional graphs.
引用
收藏
页码:2467 / 2485
页数:18
相关论文
共 50 条
  • [41] k-Shredders in k-Connected Graphs
    Egawa, Yoshimi
    [J]. JOURNAL OF GRAPH THEORY, 2008, 59 (03) : 239 - 259
  • [42] Wiener Index of k-Connected Graphs
    Qin, Xiang
    Zhao, Yanhua
    Wu, Baoyindureng
    [J]. JOURNAL OF INTERCONNECTION NETWORKS, 2021, 21 (04)
  • [43] A result on quasi k-connected graphs
    YANG Yingqiu
    [J]. AppliedMathematics:AJournalofChineseUniversities(SeriesB), 2015, 30 (02) : 245 - 252
  • [44] FORWARDING INDEXES OF K-CONNECTED GRAPHS
    HEYDEMANN, MC
    MEYER, JC
    OPATRNY, J
    SOTTEAU, D
    [J]. DISCRETE APPLIED MATHEMATICS, 1992, 37-8 : 287 - 296
  • [45] A result on quasi k-connected graphs
    Ying-qiu Yang
    [J]. Applied Mathematics-A Journal of Chinese Universities, 2015, 30 : 245 - 252
  • [46] On total rainbow k-connected graphs
    Sun, Yuefang
    Jin, Zemin
    Li, Fengwei
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2017, 311 : 223 - 227
  • [47] On k-connected restrained domination in graphs
    Chen, Hongyu
    Chen, Xuegang
    Tan, Xiang
    [J]. ARS COMBINATORIA, 2011, 98 : 387 - 397
  • [48] Generalized flowers in k-connected graphs
    Glazman A.
    [J]. Journal of Mathematical Sciences, 2012, 184 (5) : 579 - 594
  • [49] A result on quasi k-connected graphs
    YANG Ying-qiu
    [J]. Applied Mathematics:A Journal of Chinese Universities, 2015, (02) : 245 - 252
  • [50] A note on k-connected rayless graphs
    Halin, R
    [J]. JOURNAL OF COMBINATORIAL THEORY SERIES B, 1998, 72 (02) : 257 - 260